# SDR 2001UALA01756

- Difficulty date: August 16, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 23,897 hours, 2,815 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, OUTSIDE LEFT UPPER TWO ASSEMBLIES.
